# SDR SWIA202412031017

- Difficulty date: October 17, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R.H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 11/30/2024)    INSTALLED 1 EA. NEW "A"-BRACKET P/N CN624-2082-201 ON INBD. SIDE OF R/H UPPER TRANS COWL. REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3, AND COMPLIED WITH 51-900-1002-SKY.
